# SDR UIEA2019051904233

- Difficulty date: May 17, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,573 hours, 12,169 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 9324G10675
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD FUEL BOOST PUMP GFI RELAY K190 FAILED TEST. ( REMOVED AND REPLACED GFI RELAY K190 RT FWD FUEL BOOST PUMP IAW SWPM 20-81-14. OPS CHECK NORMAL IAW AMM 28-22-00.  )
